# SDR MASA2011061703038

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 21,773 hours, 15,364 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Loose
- Location: Nr 3 Btms
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BTMS AT ZERO AND BRAKE COLD AFTER LANDING.  RE-SECURED BRAKE QD.
